# SDR DALA2018101506059

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 68,892 hours, 17,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6816, L/P 4835240) 1R DOOR WONT ARM. REMOVED OBSTRUCTION FROM 1R DOOR, ACCOMPLISHED OPERATIONAL CHECK OF ARMING MECHANISM PER AMM 52-11, OKAY FOR SVC.
